# SDR AU961142

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24120044
- Condition: Cracked
- Location: Main Frame Sys
- Component: Cessna, 24120013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEADS CRACKED IN THE FOLLOWING LOCATIONS: 1. PNO 2412001-3 BULKHEAD LOWER LH STN 108.0 - CRACK LENGTH 27MM  (1.06IN)  2. PNO 2412001-4 BULKHEAD LOWER RH STN 108.0 - CRACK LENGTH 30MM  (1.18IN)  3. PNO 2412004-4 BULKHEAD LOWER RH STN 124.0 - CRACK LENGTH 22MM  (0.866IN) 4. PNO 2412004-5 BULKHEAD LOWER LH STN 124.0 - CRACK LENGTH 9MM (0.354IN) CRACKS EXTEND FROM INBOARD EDGE TOWARDS FUSELAGE SKIN IN BAGGAGE AREA AT FLOOR LEVEL - FORWARD BULKHEADS AT STN 108.0 SHOW SIGNS  OF DEFORMATION AND STRUCTURE DISTRESS
